# SDR ABXA040085

- Difficulty date: February 27, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 57,299 hours, 61,382 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Part serial: MX451922
- Condition: Inoperative
- Location: Lt Eng Hyd Sys
- Part time: 3,047 hours, 2,602 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HYDRAULIC PUMP FAILED IN FLIGHT INTO BTV.  REPLACED LEFT ENGINE HYDRAULIC PUMP ON LEFT ENGINE IAW DC-9 AMM 29-10-05-2-0001.  OPS AND LEAK CHECKED GOOD.  ALSO INSPECTED FLUID IN PUMP, ALL CLEAN, '0' CONTAMINANTS.  REPLACED LEFT ENGINE CASE DRAIN FILLER ELEMENT AS PRECAUTIONARY IAW DC-9 AMM 29-10-24-0006.  LEAK CHECKED GOOD.
